Results 1 to 4 of 4

Thread: Impotence drugs may increase risk for sudden hearing loss

  1. #1
    Registered User
    Join Date
    Dec 2004
    Location
    Montréal
    Posts
    96

    Impotence drugs may increase risk for sudden hearing loss

    Just some health info I've recently read on CNN website...

    Story Highlights
    -FDA requiring label changes for Viagra, Levitra, Cialis and Revatio
    -Labels must clearly display potential risk of sudden hearing loss
    -FDA says all manufacturers have agreed to change their labels
    -There are about 4,000 new cases of sudden hearing loss in the U.S. each -year
    Full-story:
    http://www.cnn.com/2007/HEALTH/10/18...oss/index.html

    vodka236

  2. #2
    Born again punter
    Join Date
    Nov 2005
    Location
    Buddha-Bar
    Posts
    686

    Wink DATY can also cause hearing loss

    One time I was with one of my favorites, pleasuring her. She was lying back and I was on my stomach, giving her a long, sensual head job.

    Progressively, I started noticing I was hearing less and less: her thighs had started to close in, vise-style, around my head. As time went by, it got tighter and tighter... She started bucking randomly as she lost control, and I started hearing faint sounds emanating from her. I Looked up and I saw she was actually screaming in orgasm, but I could only hear a little bit of it, encased as I was in my "ear muffs".

    It was a pretty potent drug!
    Une vie sans folie, c'est une vie sans goût / Life without craziness, is life without taste


  3. #3
    I am me, too!
    Join Date
    Mar 2004
    Location
    If only I knew...
    Posts
    2,214
    Sapman, you can also get busted eardrums with DATY! When you hit the "right button" and she sudently feel like an electric shock and close her legs very fast, SLAP! The suddent pressure just blew your eardrums!

    Seriously, since ED drugs dilates blood vessels, any part of the body with tiny blood vessels could theorically be dammaged. Ears and eyes included.

  4. #4
    Quote Originally Posted by metoo4
    Sapman, you can also get busted eardrums with DATY! When you hit the "right button" and she sudently feel like an electric shock and close her legs very fast, SLAP! The suddent pressure just blew your eardrums!

    Seriously, since ED drugs dilates blood vessels, any part of the body with tiny blood vessels could theorically be dammaged. Ears and eyes included.
    Haven't there been accounts of people losing their vision (permanently) after taking Viagra? I'm certain I read of this somewhere. Scary thought.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •